- Volume 12, Number 3 (2006), 383-401.
Parametric inference for discretely observed non-ergodic diffusions
We consider a multidimensional diffusion process whose drift and diffusion coefficients depend respectively on a parameter and . This process is observed at equally spaced times , and denotes the length of the `observation window'. We are interested in estimating and/or . Under suitable smoothness and identifiability conditions, we exhibit estimators and , such that the variables and are tight for and . When is known, we can even drop the assumption that . These results hold without any kind of ergodicity or even recurrence assumption on the diffusion process.
Bernoulli, Volume 12, Number 3 (2006), 383-401.
First available in Project Euclid: 28 June 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jacod, Jean. Parametric inference for discretely observed non-ergodic diffusions. Bernoulli 12 (2006), no. 3, 383--401. doi:10.3150/bj/1151525127. https://projecteuclid.org/euclid.bj/1151525127